Alert archive / Oklahoma / River Flood Advisories in 2017
River Flood Advisory 9, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Apr 25, 2017, 8:27 PM CDT for Cherokee County, Oklahoma. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2017, 8:27 PM CDT (01:27 UTC)
- Expired
- Apr 27, 2017, 8:26 AM CDT
- In force
- 36 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
344 WGUS84 KTSA 260127 FLSTSA FLOOD ADVISORY NATIONAL WEATHER SERVICE TULSA OK 827 PM CDT Tue Apr 25 2017 ...The National Weather Service in Tulsa has issued a Flood Advisory for the following rivers in Oklahoma... Illinois River at Chewey affecting Adair...Cherokee and Delaware Counties Illinois River near Tahlequah affecting Cherokee County OKC001-021-041-260927- /O.NEW.KTSA.FL.Y.0008.170426T0127Z-170427T1326Z/ /CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 827 PM CDT Tue Apr 25 2017 The National Weather Service in Tulsa has issued a * Flood Advisory for The Illinois River at Chewey. * At 7:15 PM Tuesday, the stage was 5.8 feet. * Action stage is 9.0 feet. * Flood stage is 12.0 feet. * Forecast...The river will rise to near 9.5 feet by Thursday evening, which is below flood stage. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases due to strong turbulence. && LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487 $$ OKC021-260927- /O.NEW.KTSA.FL.Y.0009.170426T0127Z-170427T1326Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 827 PM CDT Tue Apr 25 2017 The National Weather Service in Tulsa has issued a * Flood Advisory for The Illinois River near Tahlequah. * At 7:00 PM Tuesday, the stage was 7.9 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river will rise to near 10.9 feet by Friday morning, which is below flood stage. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
1 follow-up statement
733 WGUS84 KTSA 261416 FLSTSA FLOOD ADVISORY NATIONAL WEATHER SERVICE TULSA OK 916 AM CDT Wed Apr 26 2017 ...The Flood Advisory is cancelled for the following rivers in Oklahoma... Illinois River at Chewey affecting Adair...Cherokee and Delaware Counties Illinois River near Tahlequah affecting Cherokee County OKC001-021-041-261446- /O.CAN.KTSA.FL.Y.0008.000000T0000Z-170427T1326Z/ /CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 916 AM CDT Wed Apr 26 2017 The Flood Advisory is cancelled for The Illinois River at Chewey and has been replaced by a Flood Warning. * At 8:15 AM Wednesday, the stage was 5.8 feet. * Action stage is 9.0 feet. * Flood stage is 12.0 feet. * Forecast...The river is forecast to rise above flood stage by early Thursday morning. Therefore the Flood Advisory is cancelled for this location and has been replaced by a Flood Warning. Please refer to the Flood Warning and any follow up statements for further information. * Impact...At 13.0 feet, minor flooding occurs from near Fidler's Bend to near Hanging Rock. Water begins to affect access to Winset Hollow. Road access near the river to residential homes southeast of Chewey Bridge may be compromised. Water impacts 630 Road east of the Cherokee/Adair County line. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487 $$ OKC021-261446- /O.CAN.KTSA.FL.Y.0009.000000T0000Z-170427T1326Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 916 AM CDT Wed Apr 26 2017 The Flood Advisory is cancelled for The Illinois River near Tahlequah and has been replaced by a Flood Warning. * At 8:00 AM Wednesday, the stage was 7.8 feet. * Action stage is 9.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is forecast to rise above flood stage by Thursday morning. Therefore the Flood Advisory is cancelled for this location and has been replaced by a Flood Warning. Please refer to the Flood Warning and any follow up statements for further information. * Impact...At 14.0 feet, moderate flooding occurs from Hanging Rock downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff will be impassable. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Apr 25, 6:47 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 25, 6:47 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 647 PM CDT Tue Apr 25 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Ongoing convection is expected to continue to develop and spread across Eastern Oklahoma and Northwest Arkansas this evening and overnight as a cold front enters the CWA tonight. Will continue tempo groups for all TAF sites for timing of greater potential. Behind the frontal passage...scattered rain showers and northwesterly winds will remain possible into the afternoon hours over the CWA Wednesday before the boundary exits off to the east southeast. VFR conditions should continue into the overnight hours and look to fall into MVFR conditions late tonight and continue much of the day Wednesday behind the front. && .PREV DISCUSSION... /Issued 311 PM CDT Tue Apr 25 2017/ DISCUSSION... A cold front currently poised to our west across northwest Oklahoma will provide the spark for strong to severe thunderstorms across northeast Oklahoma and northwest Arkansas Tonight. Not expecting to see any storms develop in northeast Oklahoma until around 00z as a mid-level shortwave begins to influence the area. Damaging winds and large hail will be the main concerns with the severe storms. However, there will be a window early in the event with the potential for tornadoes as the cells remain more discrete. As we approach the midnight hour, the thunderstorms will begin to line out along the front. The threat for severe weather will diminish as we move through the overnight hours. Additional thunderstorms are expected on Wednesday along the cold front across western Arkansas and as the main mid-level shortwave moves across the area. It is possible that some of these storms could be strong to severe as well. Temperatures will be much cooler on Wednesday in the wake of the cold front. The showers and thunderstorms are expected to end Wednesday evening as a the main mid-level low exits the region to the east. The chances of elevated showers and thunderstorms will return to northern portions of the area Thursday night with isentropic lift taking place north of a surface boundary that extends across eastern Oklahoma into northwest Arkansas. The weather on Friday is expected to be dry with the frontal boundary becoming positioned near the red river. Thunderstorms are expected to become widespread Friday night into Saturday as the frontal boundary lingers across the area and isentropic lift intensifies. The showers and thunderstorms will come to an end on Sunday as a mid-level low sweeps through the area. Severe weather will be possible both Friday night and again on Saturday with large hail and damaging winds the main concern. Heavy rain and flooding will also be an issue with 2 to 4 inches of rain possible during late in the week and into the weekend. Drier conditions are expected early next week as high pressure prevails. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 57 40 66 / 60 60 20 10 FSM 65 68 43 71 / 60 80 30 10 MLC 61 61 41 71 / 60 70 10 10 BVO 51 57 39 66 / 60 50 20 10 FYV 61 62 40 66 / 60 80 40 10 BYV 62 65 41 65 / 60 80 50 10 MKO 58 59 41 68 / 60 70 20 10 MIO 54 56 39 65 / 60 70 40 10 F10 55 58 41 69 / 60 60 10 10 HHW 66 70 43 72 / 60 70 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...20
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 429 PM CDT Tue Apr 25 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 429 PM CDT Tue Apr 25 2017 ...ACTIVE WEATHER WEEK BEGINS TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and northwest of an Okemah to Vinita line. ONSET...7-10 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma into far Northwest Arkansas before midnight, Northwest Arkansas into Southeast Oklahoma after midnight. ONSET...After 6 PM. FLASH FLOOD. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. HEAVY RAIN. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. DISCUSSION... An elevated or enhanced risk of severe storms is forecast this evening and overnight across northeast Oklahoma into far northwest Arkansas. Large hail in excess of 2 inches in diameter and wind gusts to 70 mph will be the main threats. Isolated tornadoes are possible with discrete storms and with any kinks or bows in the eventual squall line. There is a limited risk of flooding mainly late this evening into the overnight hours. Isolated to widely scattered storms are expected to develop by around 6 or 7 PM to the northwest of Tulsa near a merging dryline and cold front. These storms are expected to lift northeast into Kansas. Other storms are expected to develop farther south along the merging dryline and front over central Oklahoma by 8 or 9 PM. These storms will move quickly into northeast Oklahoma thru the evening hours, gradually becoming a line and marching east into far northwest Arkansas by around midnight. More storms will develop on the outflow reinforced front over east central Oklahoma into west central Arkansas after midnight. The severe threat is expected to wane after midnight, while the flooding risk increases, as the tendency for storms to train over the same areas increases. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...No Hazards. EXTENDED DISCUSSION... There will be storms ongoing early Wednesday morning, and depending on the evolution of the squall line and cold front, there may be a threat for additional severe storms Wednesday across mainly far eastern Oklahoma and western Arkansas. The stormy pattern will continue with additional severe weather and heavy rain Friday and Saturday. With the approach of an upper level storm system Friday afternoon...storms will develop with the potential for large hail...damaging winds and a few tornadoes. The severe potential will continue into Saturday...but the main hazard may transition to heavy rain and flooding Saturday into Sunday. At least 2 to 3 inches of rain is likely...with localized higher amounts of 5 or 6 inches. This will definitely cause some flash flooding and river flooding across portions of the area this weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... An active week of weather is expected across eastern Oklahoma and western Arkansas. Continue to monitor the latest forecasts and be prepared for any watches or warnings that may be issued for your area. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 25, 6:21 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
621 PM CDT TUE APR 25 2017
OKZ054-252345-
Osage OK-
621 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
645 PM CDT...
At 621 PM CDT, a strong thunderstorm was located near Burbank, moving
northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Shidler... Burbank...
Grainola... Foraker...
Eastern Kaw Lake... Webb City...
Apperson...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9633 3696 9627 3661 9672 3672 9689
3675 9686 3674 9683 3677 9682 3678 9675
3688 9675 3700 9665
TIME...MOT...LOC 2321Z 219DEG 40KT 3673 9675Special weather statement, Apr 25, 6:40 PM CDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Tulsa OK 640 PM CDT TUE APR 25 2017 OKZ054-260015- Osage OK- 640 PM CDT TUE APR 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL 715 PM CDT... At 640 PM CDT, a strong thunderstorm was located 3 miles northeast of Foraker, and another was located 5 miles west southwest of Foraker, moving northeast at 50 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Elgin... Foraker... A severe thunderstorm watch remains in effect until 200 AM CDT for northeastern Oklahoma. LAT...LON 3700 9626 3676 9658 3685 9671 3700 9658 TIME...MOT...LOC 2340Z 219DEG 49KT 3691 9653
Special weather statement, Apr 25, 7:09 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
709 PM CDT TUE APR 25 2017
OKZ054-059-260045-
Osage OK-Pawnee OK-
709 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND WESTERN PAWNEE
COUNTIES UNTIL 745 PM CDT...
At 709 PM CDT, strong thunderstorms were located along a line
extending from 4 miles northeast of Morrison to 5 miles south of
Glencoe. Movement was northeast at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Pawnee... Jennings...
Ralston... Maramec...
Skedee...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3661 9666 3618 9657 3616 9667 3616 9682
3624 9682 3625 9684 3625 9692 3631 9693
TIME...MOT...LOC 0009Z 227DEG 43KT 3632 9693 3616 9696Special weather statement, Apr 25, 7:16 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
716 PM CDT TUE APR 25 2017
OKZ054-260045-
Osage OK-
716 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
745 PM CDT...
At 716 PM CDT, a strong thunderstorm was located 5 miles east of
Burbank, moving northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Shidler... Burbank...
Elgin... Bigheart...
Pearsonia...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9623 3688 9609 3659 9662 3667 9680
3700 9641
TIME...MOT...LOC 0016Z 230DEG 39KT 3668 9663
LacySpecial weather statement, Apr 25, 7:57 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
757 PM CDT TUE APR 25 2017
OKZ054-260130-
Osage OK-
757 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
830 PM CDT...
At 756 PM CDT, a strong thunderstorm was located 5 miles east of
Pearsonia, moving northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Bartlesville... Bigheart...
Osage Hills State Park... Hulah...
Wah Sha She State Park...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9600 3677 9600 3670 9629 3686 9640
3700 9625
TIME...MOT...LOC 0056Z 235DEG 25KT 3682 9635
LacySpecial weather statement, Apr 25, 8:18 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
818 PM CDT TUE APR 25 2017
OKZ054>056-060-061-260200-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
818 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN
TULSA COUNTIES UNTIL 900 PM CDT...
At 818 PM CDT, strong thunderstorms were located along a line
extending from 5 miles east of Pawhuska to 5 miles south of Barnsdall
to 4 miles northeast of Osage. Movement was northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Bartlesville... Skiatook...
Dewey... Barnsdall...
Ramona... Ochelata...
Avant... Vera...
Okesa... Tallant...
Wolco...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3684 9575 3667 9569 3644 9577 3640 9579
3632 9613 3671 9626
TIME...MOT...LOC 0118Z 243DEG 39KT 3669 9625 3649 9619 3632 9634
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 14 hr |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 36 hr |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Adair | 3 hr |
Nearby
River Flood Advisories in Oklahoma, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.